I am getting a little worried about it. No breastfeeding at all and There is no possible way id be pregnant has been months since i was active!. I have had bleeding alot after the surgery first of course because of it then as soon as that stopd i ended haven surgery to put a stent in my kidney which caused bleeding and when that stopd i had surgery to remove it and a kidney stone which also caused bleeding. however i definatly can not say for sure there was a period mixed in there. i have extrememly painful periods that are unmistakable..
i have been taken birth control for 5 weeks now hopen that would do something but i havent seen anything yet. I am very worried this may be a sign of infertility or something like that..
It sounds as though you have been under a "little bit" of stress lately! That certainly could be the reason that you have not had a period. Also, depending upon the type of birth control you are taking, the birth control could be the cause. If you are taking a regular pill, you should probably be getting your period soon--when you get to the placebos (sugar pills) of your current pack. If you are taking the mini pill, or using something like depo provera (the shot) you may not get your period for a long time.
If you were my patient, I would start you on a regular pill, (or continue with the regular pill) and see what happens at the end of your pack. If you still don't have a period at the end of your second pack, I would do a complete exam and ultrasound to make sure there are no problems related to the surgery--such as scarring of the lining of the uterus, or stenosis (closure of the opening) of your cervix.
I hope this helps!
Good luck! and congratulations on your new baby!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.